Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 40 (1983), 413-415
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Peter Hagis, Jr., "Sketch of a proof that an odd perfect number relatively prime to 3 has at least eleven prime factors," Math. Comp., v. 40, 1983, pp. 399-404. MR 679455 (85b:11004)

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society